

This project is financed by the European Union



### **European Union**

in partnership with

## the Executive office of Sogd oblast of the Republic of Tajikistan

## <u>ECTAP</u> Sixth International Agribusiness Investment Forum in Tajikistan

# Promoting the modernization of the fruits and vegetables value-chains in Tajikistan

## (Preliminary draft programme pending confirmation by participants)

Sughd region,

October 30th-31th 2018



This project is financed by the European Union



#### Tuesday, 30<sup>th</sup> of October, Morning

#### 8:30 – 9:30 (60 min) Reception of participants & Registration

#### 9:30 - 11:00 (90 min)

#### **Opening plenary**

- EU Ambassador in Tajikistan, "Welcome addresses and opening remarks. What is the strategy of the EU in its economic cooperation with Tajikistan? What is the role of ECTAP in this strategy? And what is the aim of the ECTAP Forum?"
- Head of the Sughd Administration, "Welcome addresses and opening remarks. What is the strategy of the Sughd Administration to promote investment and modernization in agribusiness?"
- Izzatullo Sattori, Minister of Agriculture of the Republic of Tajikistan, "What is the strategy of Tajikistan to modernize its agriculture in general and the fruits and vegetables value-chains in particular?"
- Negmatullo Hikmatullozoda, Minister of Economic Development and Trade of the Republic of Tajikistan, "What is the strategy of Tajikistan to foster local and international Investment Opportunities in Tajik Agribusinesses"
- Chairman of the Development Coordination Council in Tajikistan, "Support strategies of international donors to the modernization of Tajik agriculture with a focus on the fruits and vegetables value chains"
- EBRD, "EBRD and the modernization of agribusinesses in Tajikistan"
- Usmonkul Boturov, ECTAP deputy Team leader, "Presentation of the EU/EBRD ECTAP project: a comprehensive development approach of modernization of Tajik value-chains"

#### (Moderator: EU Delegation in Tajikistan)

#### 11:00 – 11:30 (30 min) Break

#### 11:30 - 13:00 (90 min)

#### Plenary session

### Fruits and vegetables investment in action: reaching international standards with the help of international technology and investment

- Christophe Cordonnier, ECTAP Team leader, "The fruits and vegetables value-chains in Tajikistan. Recent evolution and prospects for modernization?"
- Alain Barthez, CEO, Schiever Tajikistan/Auchan, "Foreign Direct Investment in action: Schiever/Auchan in Tajikistan, a pull force for the modernization of national value-chains"
- Marc Lancien, Professor, Campus of Pouillé, France, "Potential and constraints in the development of modern intensive orchards in Tajikistan"
- Rustam Khalikov, Sitabr Agro, "Sitabr Agro: a vertically integrated approach of fruits and vegetables modernization"

#### (Moderator: Sughd Administration)

13:00 – 13:30 (30 min) **Lunch** 



This project is financed by the European Union



#### Tuesday, 30<sup>th</sup> of October, Afternoon

13:30 – 19:30 Field visits in parallel

#### Field visits 1 dedicated to modern fruits

Visit of modern intensive orchards Visit of new areas dedicated to modern intensive orchards with modern water technologies (drip irrigation)

#### Field visits 1I dedicated to modern vegetables

Visit of open fields of vegetables Visit of greenhouses

#### Field visits 1II dedicated to agro-processing

Visit of dry fruits and vegetables processors Visit of canning factories

#### Wednesday, 31<sup>st</sup> of October, Morning

8:30 – 11:30 (180 min)

Working sessions with three working groups in parallel (including a coffee break at a time defined by each session)

Working session 1 dedicated to modern fruits

#### Working session 1I dedicated to modern vegetables

Working session 1II dedicated to climate-smart technologies in fruits and vegetables

#### Working session 1V dedicated to quality control certification and marketing

#### 11:30 - 12:00 (30 min) Plenary session

Presentation of results of Working session I Presentation of results of Working session II Presentation of results of Working session III Presentation of results of Working session IV

12:00 – 12:30 (30 min) Closing Session, Signature of BtoB MoUs

Closing Words

- EU Delegation
- Sughd Administration